What causes redness in face, neck, and hot ears?

default
Posted on Mon, 16 May 2016 in Skin Hair and Nails
Question: What causes red face, red neck, and red hot ears?
doctor
Answered by Dr. Chobufo Ditah 9 minutes later
Brief Answer:
How often do you get this?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this flushing that you have reported.. I have reviewed your information fully and the most common cause of this is anxiety. This happens when you are somewhat stressed up. I will like that you report more about this like the provoking and aggravating factors, how long it last, any rapid heartbeats and breathing, and how long this has been going on. Finally, is this related to any specific period of the day/month/activity/etc? These details will help me to weigh in more, provide a personalized answer and make helpful suggestions on how to address this.

I hope to hear back from you and promise to respond promptly. Until then, I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 11 minutes later
It happens several times a day. It happens at work, after work in the evening, or times when I am just sitting. I have thought maybe it's anxiety. I do worry about it often. Thank you for your reply.
doctor
Answered by Dr. Chobufo Ditah 8 minutes later
Brief Answer:
Try anti-anxiety medications let’s see.

Detailed Answer:
Hi,

I will suggest you try a drug for anxiety. This would be diagnostic if it changes the nature of your symptoms. Talk to your doctor about this possibility and hear what he says. Keep me posted about this.

Until next, I wish you well.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Flushing

doctor1 MD

I am a 71 yo male retired veterinarian weigh 210 and 6 1 tall. I had a nasty nasty cold and sinusitis(treated with Z-pack and fluticasone nasal...

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2